Goody's Extra Strength Headache Powder

Item#: 1110

Description

Goody's® Extra Strength Headache Powder provides amazingly fast relief of minor aches and pains due to headaches, arthritis, colds, and fever. Active ingredients: 260 mg acetaminophen, 520 mg aspirin (NSAID), and 32.5 mg caffeine.

  • Sold in a display unit of 36 packs
  • 2 powders per pack
  • Acetaminophen, Aspirin, and Caffeine
  • Pain reliever, fever reducer, pain reliever aid
  • Fast pain relief!
UPC Code
042037104627
Catalog
January
Catalog Page Number
195